MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFAT30
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample has not been returned for analysis.Complaint history records were reviewed.Product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.There have been no other complaints in the reported lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician noted glistenings on the intraocular lens (iol) while doing a yag capsulotomy procedure.There are two related reports for this patient.This report addresses the patient's right eye, and another manufacturer report will be filed for the fellow eye.
 
Additional Manufacturer Narrative
The previous report submitted for this event contained an error in h.1.- ¿summary report¿ was inadvertently selected.After a recent systems update, a system error caused the inadvertent additional selection of ¿summary report¿ in h.1.On a select number of reports.The error, which was limited only to the h.1.Field, was promptly identified and quickly rectified.Correction smdrs are being filed for the impacted reports.This smdr is correcting that error for this event.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.A non-qualified cartridge was used.The diopter of this lens model is beyond the qualified range for this lens when used in the specified cartridge.A handpiece and qualified viscoelastics were indicated.Root cause: the product investigation could not identify a root cause for the reported event.There are no other complaints in this lot.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11395981
Report Number1119421-2021-00450
Device Sequence Number19654961
Product Code MFK
UDI-Device Identifier00380652418874
UDI-Public00380652418874
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberTFAT30
Device Catalogue NumberTFAT30.285
Device Lot Number12724951
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer03/03/2021
04/13/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date03/18/2021
04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; MONARCH III IOL DELIVERY SYSTEM, INJECTOR; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE; VISCOAT OPHTHALMIC VISCOSURGICAL DEVICE
Patient Age68 YR